MathSciNet Relay Station
MathSciNet bibliographic data
MR1316710 54H25 (54C60)
Pathak, H. K. Fixed point theorems for weak compatible multi-valued and single-valued mappings. Acta Math. Hungar. 67 (1995), no. 1-2, 69–78.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement